Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Headache post intake of ovulation inducers - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
User :   hi
Doctor :   Dr XXX here
Doctor :   How can i help you?
User :   Hi DrXXX
User :   I have a qst I am getting headache from last 15 days
User :   whc worsen by night
User :   chk eyesight its ok
Doctor :   Where exactly are you having the headache?
User :   left side towards front
Doctor :   Which pary of head?
Doctor :   May i know your age?
User :   32
Doctor :   Are you having any other symptoms like nausea, vomitting?
User :   yea all the time !!!!
Doctor :   Any other symptoms?
User :   not really
User :   wht tests i can get done to find outreason
Doctor :   Is it periodic or continuous
User :   i get headache once a month b4 perid but this time its happening through out
Doctor :   ?
User :   not in morning , starts by afternoon n stay till midnit
Doctor :   It can be due to various causes as stress, tension, anxiety. Migraine, Sinusitis
Doctor :   Is it associated with menstrual cycle?
Doctor :   Do you have frequent cold or cough?
User :   no frequent cold
User :   cycle is over so cant b a reason
Doctor :   1)Do some form of exercise daily
User :   i go for walk dailly
User :   is thr a need for me to go to local doc to get same chkd??
Doctor :   2)Have balanced diet of fruits and veggies.
Doctor :   Yes if it persists you need to get yourself examined
User :   wch speacilist i shd go to?
Doctor :   You need to consult a neurologist who will examine and evaluate you, also you may require some investigations
User :   i statred with a medicine clorifine from last 2 cycles , can it be side effect of same??
User :   to stimulate overies
Doctor :   For how long did you take Clorifine?
User :   this is 3rd month
Doctor :   Was it prescribed?
User :   ya , by my gyane
Doctor :   It can be certainly because of that as it causes changes i hormonal level
User :   sd i consult my gyn then bfr neuro
Doctor :   Yes you should inform her for this
User :   how long i can take pain killer as in days . is it ok to take one each day for pain releif
Doctor :   No it does have side effects
Doctor :   Taking daily is not advised.
User :   :((( evrything got side effects
Doctor :   Daily taking pain killer is not good.
User :   thanks anyways . is thr any gyn online whom i can ask if clorifin or any other stimulant is really required?
Doctor :   You can avail our e mail service in which you can send a query to our panel of gynaecologists and she would reply to your query. But it is a paid service.
Doctor :   Have you followed what i have said?
Doctor :   Are you there?
User :   ya thanks , how much email service costs
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
User :   how much it osts?
User :   thanks
Doctor :   It costs XXX
Doctor :   Thanks for consulting

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor